# SDR SWIA201024912

- Difficulty date: August 1, 2010
- Submitted: September 26, 2010
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 15,997 hours, 9,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 280 BEAM CRACKED ON BOTH SIDES.  (C-CHECK)  REPAIRED PER REO.
